# SDR AALA202512044988

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N420AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9584
- Aircraft time: 20,101 hours, 5,506 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2500M34P08
- Part serial: LPEA0558
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 19,194 hours, 5,314 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA DUE TO THE FLIGHT CREW REPORTING THAT DURING FLIGHT AT FL310 AN ENGINE 2 FADEC SYSTEM FAULT. THE AIRCRAFT LANDED SAFELY AT MIA AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE #2 ENGINE ELECTRONIC ENGINE CONTROL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 73-21-55.
